Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Normal solvability and $\phi $-accretive mappings of Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 78 (1972), 186-192
MSC (1970): Primary 47H15; Secondary 47H05
DOI: https://doi.org/10.1090/S0002-9904-1972-12907-0
MathSciNet review: 0306992
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop and R. R. Phelps, The support Junctionals of a convex set, Proc. Sympos. Pure Math., vol. 7, Amer. Math. Soc. Providence, R.I., 1963, pp. 27-35. MR 27 #4051. MR 154092
  • 2. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., vol. 18, part 2, Amer. Math. Soc. (to appear). MR 405188
  • 3. F. E. Browder, On the Fredholm alternative for nonlinear operators, Bull. Amer. Math. Soc. 76 (1970), 993-998. MR 265999
  • 4. F. E. Browder, Normal solvability for nonlinear mappings into Banach spaces, Bull. Amer. Math. Soc. 77 (1971), 73-77. MR 270223
  • 5. F. E. Browder, Normal solvability and the Fredholm alternative for mappings into infinite dimensional manifolds, J. Functional Analysis 8 (1971). MR 288638
  • 6. F. E. Browder, Recent results in nonlinear functional analysis, and applications to partial differential equations, Actes Internat. Congress Math., Nice, 1970 (to appear). MR 266722
  • 7. F. E. Browder, Normal solvability for nonlinear mappings and the geometry of Banach spaces, Proc. CIME Conf. (Varenna, 1970), Problems in Nonlinear Analysis, Edizioni Cremonese, Rome, 1971, pp. 39-66. MR 438201
  • 8. F. E. Browder, Normal solvability and existence theorems for nonlinear mappings in Banach spaces, Proc. CIME Conf. (Varenna, 1970), Problems in Nonlinear Analysis, Edizioni Cremonese, Rome, 1971, pp. 17-35. MR 467430
  • 9. M. Edelstein, On nearest points of sets in uniformly convex Banach spaces, J. London Math. Soc. 43 (1968), 375-377. MR 37 # 1954. MR 226364
  • 10. S. I. Pohozaev, Normal solvability of nonlinear equations, Dokl. Akad. Nauk SSSR 184 (1969), 40-43 = Soviet Math. Dokl. 10 (1969), 35-38. MR 39 #2031. MR 240686
  • 11. S. I. Pohozaev, On nonlinear operators having weakly closed range, and quasilinear elliptic equations, Mat. Sb. 78 (120) (1969), 237-259 = Math. USSR Sb. 7 (1969), 227-250. MR 39 #631. MR 239274
  • 12. S. I. Pohozaev, Normal solubility of nonlinear equations in uniform convex Banach spaces, Funkcional. Anal. i Priložen. 3 (1969), no. 2, 80-84 = Functional Anal. Appl. 3 (1969), 147-150. MR 40 #805. MR 247540

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 47H05

Retrieve articles in all journals with MSC (1970): 47H15, 47H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12907-0

American Mathematical Society